two years ago I received an anthrax vaccine along with several others including smallpox, and soon after, I started having a variety of health issues which started up a week after being vaccinated. which to give my health history, rarely ever went to the doctors growing up, and if I did was for flu symptoms, ear infections etc.
upon my second anthrax vaccine in sep 2009, a week afterwards, developed severe rashes all over my body, going from my ankle all the way up to my neck. this went away after taking prednisone for a couple months, soon after that I developed a severe pneumonia like symptoms, and it progressed into severe chest pains, shortness of breath, a rapid heart rate, fatigue, joint pains, heat intolerance, cold intolerance, muscle weakness, daily headaches, migraines, osteoarthritis, DDD, DJD, glucose intolerance, resistant hypertension, a rare heart disease called IST (inappropriate sinus tachycardia), cervical spondylosis with myelopathy, stenosis of the spine, needing spine surgery (cage and fusion), from it getting so severe. I've never had any injuries to my neck, and never had any joint pain or issues prior. Since from two years ago, I've been on 2 dozen different dosages of heart medications trying to treat my heart rate and blood pressure, which have been resistant to treatment, being on 4 different heart medications at the moment, with the health gradually getting worse. I'm being told that everything I'm dealing with is somatoform disorder by the Madigan providers at Fort Lewis Washington medical care team, and I was denied a second opinion.
Please help if anyone has any ideas what I should do to get treatment, get fixed, and be able to move on with my life
even though my health care providers were under investigation for scandals giving false psychological diagnosis at Madigan Hospital at Fort Lewis, WA, I am still not getting a proper diagnosis here.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?